# SDR WX0A2015041472534

- Difficulty date: April 9, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N881GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49708
- Aircraft time: 56,284 hours, 31,927 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Broken
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TAIL COMPARTMENT TEMP HIGH, MSG.  PERFORMED QRH 21.4, LIGHT BECAME INTERMITTENT WITH PLANE CONFIG IAW QRH THEN EVENTUALLY WENT OUT DURING DESCENT.  ACCOMPLISHED TAIL COMPARTMENT TEMP HIGH TROUBLESHOOTING IAW WO 251630 & WO 251694.  FOUND BROKEN RT PACK DISTRIBUTION DUCT PN 5953625-541.  REPLACED DUCT & ACCOMPLISHED LEAK CHECK 21-20-15.  ACCOMPLISHED HIGH POWER RUN, CHECKED NORMAL.
